Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
Question: b complex supplement and prozac
|jpacklee - Wed Jul 21, 2010 12:23 pm||
I have been taking prozac for about 5 yrs. I have heard that adding anb complex supplement can help the prozac work better, is this true. and n should I try it.
|Faye Lang, RN, MSW - Wed Jul 21, 2010 2:49 pm||
B vitamins, particularly biotin (or "vitamin H"), are thought to help stabilize neurohormones such as serotonin in the brain, and may have some positive effect on symptoms of depression. B vitamins can be stimulating, however, and Prozac is also known to be stimulating. Although B vitamins are available without a prescription, as with any over the counter medication there can be negative interactions with prescribed medications. The best idea is to talk with your doctor about the advisability of taking the vitamins before starting such a program.
Good luck to you!
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.